In Each Powder Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if packet is torn or damaged. Ages 6-11. 160 mg each packet. Acetaminophen. Pain reliever-fever reducer. Ibuprofen free. Aspirin free. No water needed. Dissolves in seconds. Dye-free. 18 packets (Packets of powder). Question or Comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect).

Tylenol Pain + Fever, Children's, 160 mg, Packets, Wild Berry Flavor, Dissolve Packs, 18 Each

$8.99$0.50 each

Description

In Each Powder Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if packet is torn or damaged. Ages 6-11. 160 mg each packet. Acetaminophen. Pain reliever-fever reducer. Ibuprofen free. Aspirin free. No water needed. Dissolves in seconds. Dye-free. 18 packets (Packets of powder). Question or Comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect).

Ingredients

In Each Powder Active Ingredients: Acetaminophen (160 mg), Pain Reliever/Fever Reducer. In Each Powder Inactive Ingredients: Citric Acid, Ethylcellulose, Flavor, Magnesium Stearate, Maltodextrin, Sodium Bicarbonate, Sucralose, Xylitol.
Product Number: 00300450416186

Description

In Each Powder Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if packet is torn or damaged. Ages 6-11. 160 mg each packet. Acetaminophen. Pain reliever-fever reducer. Ibuprofen free. Aspirin free. No water needed. Dissolves in seconds. Dye-free. 18 packets (Packets of powder). Question or Comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect).
Product Number: 00300450416186